# SDR C2XA09SH178

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 18,252 hours, 13,921 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, FRAME 10 JUST ABOVE STR 10R CRACKED.  REMOVED AND REPLACED FR 10 IAW SRM 51-40-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
